On quartics with lines of the second kind

2014
journal article
article
6
cris.lastimport.wos2024-04-10T00:24:14Z
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorRams, Sławomir - 131632 pl
dc.contributor.authorSchütt, Matthiaspl
dc.date.accessioned2015-03-27T07:04:40Z
dc.date.available2015-03-27T07:04:40Z
dc.date.issued2014pl
dc.description.number4pl
dc.description.physical735-756pl
dc.description.volume14pl
dc.identifier.doi10.1515/advgeom-2014-0018pl
dc.identifier.eissn1615-7168pl
dc.identifier.issn1615-715Xpl
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/4279
dc.languageengpl
dc.language.containerengpl
dc.rights.licencebez licencji
dc.subtypeArticlepl
dc.titleOn quartics with lines of the second kindpl
dc.title.journalAdvances in Geometrypl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-10T00:24:14Z
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Rams, Sławomir - 131632
dc.contributor.authorpl
Schütt, Matthias
dc.date.accessioned
2015-03-27T07:04:40Z
dc.date.available
2015-03-27T07:04:40Z
dc.date.issuedpl
2014
dc.description.numberpl
4
dc.description.physicalpl
735-756
dc.description.volumepl
14
dc.identifier.doipl
10.1515/advgeom-2014-0018
dc.identifier.eissnpl
1615-7168
dc.identifier.issnpl
1615-715X
dc.identifier.uri
http://ruj.uj.edu.pl/xmlui/handle/item/4279
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights.licence
bez licencji
dc.subtypepl
Article
dc.titlepl
On quartics with lines of the second kind
dc.title.journalpl
Advances in Geometry
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
2
Views per month

No access

No Thumbnail Available